Hello respected doctor, I'm 34 years old weight 71 kg less physical active .I'm suffering from health related anxiety from 2 months. Near Every evening I feel lightheaded , fatigue & nervousness. Today I checked by Bp and it's showing 140/100. After 10min rest I checked again & it's show 130/90, then after 5 minutes I checked its 120/85. This same thing happened to me 2months ago when Bp goes to 160/90 & comes normal to 120/80 in 20 minutes of rest.. what to do ? If something happens to my body it's makes me feel negative..plz help what to do..
Hii i visited psychiatrist today and he prescribed me ventab dxt 25 two times and escitalopram 5mg plus colnazapam 0.25 mg half in morning and 1 at night i want to start my medicine for anixiety and overthinking now my fear is that should i take both ventab dxt 25 and escitalopram is clonazapam is this okay
I was suddenly put from clonotril 0.5 to clonazepam 0.25. experiencing bad morning anxiety and my vitamin b12 levels gotten low
My original psychiatrist is not available for a month and i feel these are withdrawal symptoms cause I was absolutely fine before taking 0.25.
I would like to have a conversation with a doctor who actually has knowledge about CHS because i feel im going through the symptoms since a month now and need help.
I used to consume 2 joints a day, i decided to reduce to 1 joint a month ago, and ive stopped since today because its nit getting any better.
very confused between withdrawal and CHS.
I take 550 lithium at 1 pm and 150 at 9pm. Can i take lithium levels test at 9am next day. Would the timing work as it is 12 hours from last dose